Flexible affine cones and flexible coverings

Cite This

Files in this item

Checksum: MD5:8d18b38fa84e09d70278e30d131b6151

MICHALEK, Mateusz, Alexander PEREPECHKO, Hendrik SÜSS, 2018. Flexible affine cones and flexible coverings. In: Mathematische Zeitschrift. Springer. 290(3-4), pp. 1457-1478. ISSN 0025-5874. eISSN 1432-1823. Available under: doi: 10.1007/s00209-018-2069-2

@article{Michalek2018-12Flexi-52538, title={Flexible affine cones and flexible coverings}, year={2018}, doi={10.1007/s00209-018-2069-2}, number={3-4}, volume={290}, issn={0025-5874}, journal={Mathematische Zeitschrift}, pages={1457--1478}, author={Michalek, Mateusz and Perepechko, Alexander and Süß, Hendrik} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52538"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52538"/> <dc:creator>Süß, Hendrik</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Flexible affine cones and flexible coverings</dcterms:title> <dc:rights>Attribution 4.0 International</dc:rights> <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by/4.0/"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:issued>2018-12</dcterms:issued> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Perepechko, Alexander</dc:creator> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/52538/1/Michalek_2-n245l7gr86n20.pdf"/> <dc:creator>Michalek, Mateusz</dc:creator> <dcterms:abstract xml:lang="eng">We provide a new criterion for flexibility of affine cones over varieties covered by flexible affine varieties.We apply this criterion to prove flexibility of affine cones over secant varieties of Segre–Veronese embeddings and over certain Fano threefolds. We further prove flexibility of total coordinate spaces of Cox rings of del Pezzo surfaces.</dcterms:abstract> <dc:contributor>Süß, Hendrik</dc:contributor> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/52538/1/Michalek_2-n245l7gr86n20.pdf"/> <dc:contributor>Perepechko, Alexander</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-22T12:03:25Z</dc:date> <dc:contributor>Michalek, Mateusz</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-22T12:03:25Z</dcterms:available> </rdf:Description> </rdf:RDF>

Downloads since Jan 22, 2021 (Information about access statistics)

Michalek_2-n245l7gr86n20.pdf 47

This item appears in the following Collection(s)

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International

Search KOPS


Browse

My Account